NCLEX-PN 风格练习题(LPN/LVN):速成包

公式表、每个专题的关键方法步骤和 34 道练习题,完整解答附在最后。

新题目返回课程

在打印窗口中选择“另存为 PDF”,即可在设备上保存一份副本。

1公式与方法

感染控制与患者安全

方法

  1. 对每位患者都从标准预防开始:手卫生、针对预期暴露的个人防护装备、安全使用锐器。
  2. 按传播途径追加预防措施:接触传播(隔离衣、手套)、飞沫传播(外科口罩)、空气传播(N95、负压病房)。
  3. 保持无菌物品的无菌状态:如有疑问就视为不无菌;更换,绝不擦拭。
  4. 预防环境中的伤害:防跌倒措施,约束仅作为最后手段,火灾时用 RACE 和 PASS。
  5. 核对给药的正确原则、两个身份识别信息,以及对高警示药物的额外保障;报告差错和险兆事件。

优先排序与委派

方法

  1. 问自己:如果什么都不做,什么会最快伤害患者。
  2. 应用 ABC(心脏骤停时为 C-A-B),然后是 Maslow 需求层次:生理需要先于安全,安全先于心理需要。
  3. 比较各选项:急性先于慢性,不稳定先于稳定,意外先于预期,全身性先于局部,并将每项发现与患者的基线对照。
  4. 除非是紧急情况,否则先评估再行动;然后选择其他步骤所依赖的那一步。
  5. 委派时核对五项正确:任务、情境、人员、指示和监督。评估、宣教和评价仍由注册护士负责。

实验室检查值与电解质

方法

  1. 把数值与本实验室自己的参考范围比较,再与患者的基线和趋势比较。
  2. 检查标本:溶血、延迟,或在静脉输液附近采血都可能得出错误结果。
  3. 把数值与其典型体征以及引起它的药物和疾病联系起来。
  4. 注意相互作用:低钾或低镁会增加地高辛中毒的风险;脱水会使锂浓度升高。
  5. 对患者采取行动:评估,血药浓度不安全时暂停用药,复述危急值并通知开医嘱的医生。

内外科护理:心血管与呼吸

方法

  1. 说出问题所在:泵衰竭、动脉阻塞、节律、血栓、气道狭窄、感染或设备问题。
  2. 先检查危险征象:低氧、低血压、胸痛、新出现的意识模糊、冰冷无脉搏的肢体。
  3. 让氧疗与患者相匹配:大多数人为 94–98%,有 CO₂ 潴留风险者为 88–92%。
  4. 把每种药物与其检测和风险联系起来:华法林与 INR,肝素与 aPTT 和血小板,利尿剂与血钾。
  5. 选择安全的第一步措施,然后升级处理并重新评估。

内外科护理:神经、内分泌与肾脏

方法

  1. 对每位新出现意识模糊、乏力或癫痫发作的患者都检查血糖。
  2. 把意识水平作为脑部问题最早的警示;瞳孔变化和库欣三联征出现得较晚。
  3. 对于糖尿病急症,要区分 DKA(酮体、酸中毒)和 HHS(渗透压很高、脱水);先补液。
  4. 对于钠和水,要判断是 ADH 过多(SIADH)还是缺乏(尿崩症),并缓慢纠正慢性变化。
  5. 对于肾脏问题,把原因分为肾前性、肾性或肾后性,并监测血钾和液体。

内外科护理:消化、围手术期与肿瘤

方法

  1. 想一想可能隐藏着什么:内出血、无发热的感染、SpO₂ 正常背后的通气不足。
  2. 利用术后的时间来缩小并发症的范围:出血在数小时内,胸部问题在数天内,伤口和吻合口漏出现得更晚。
  3. 对于疼痛,要评估、用多模式镇痛治疗、重新评估,并且在每次使用阿片类药物时监测镇静程度。
  4. 对于癌症患者,把低谷期的任何疾病都当作中性粒细胞减少性脓毒症处理,并了解肿瘤急症。
  5. 对于烧伤,只计算浅二度/深二度和三度的面积,从烧伤的时刻开始计算 Parkland 时间,并根据尿量调整。

产科护理

方法

  1. 把产妇放在时间轴上定位:孕周、产程阶段或产后第几天,再判断此时什么是正常的。
  2. 找出处于危险中的对象:母亲、胎儿或新生儿,或者其中不止一个。
  3. 把发现与其原因联系起来:减速用 VEAL CHOP,出血用四个 T,产后用 BUBBLE-HE。
  4. 优先选择改善血流和氧合的措施(侧卧、停用缩宫素、宫底按摩),然后再升级处理。

儿科护理

方法

  1. 先记下患儿的年龄:它决定正常生命体征、发育里程碑和合适的疼痛量表。
  2. 评估气道、呼吸和循环,记住儿童代偿很久之后会迅速恶化。
  3. 让措施与发育阶段相匹配,并让家属参与。
  4. 检查答案对儿童是否安全:按体重计算,病毒感染不用阿司匹林,12 岁以下不用可待因。

精神科护理

方法

  1. 判断是否存在即时风险:自杀、暴力、药物急症或躯体疾病。
  2. 先保障安全:观察、移除危险物品、缓和局面、停用有害药物、寻求帮助。
  3. 选择治疗性回应:承认感受、陈述现实,避免虚假的安慰和“为什么”式提问。
  4. 尊重权利:采用限制最少的方案,知情同意,以及保密及其限度。

护理数学与单位换算

公制进位
1 kg = 1000 g, 1 g = 1000 mg, 1 mg = 1000 mcg, 1 L = 1000 mL
体重和长度
1 kg = 2.2 lb, 1 lb = 16 oz, 1 in = 2.54 cm, 1 ft = 12 in
家用计量
1 tsp = 5 mL, 1 tbsp = 15 mL, 1 fl oz = 30 mL, 1 cup = 8 fl oz = 240 mL
温度
°C = (°F − 32)·5/9, °F = °C·9/5 + 32
24 小时制
PM 1–11 点:加 12; 12 AM = 00:xx; 12 PM = 12:xx
给药速率
mcg/min × 60/1000 = mg/h
实验室换算系数
葡萄糖 1 mmol/L = 18 mg/dL; 肌酐 1 mg/dL = 88.4 µmol/L; Hb 1 g/dL = 10 g/L

方法

  1. 写出已知量及其单位,以及你想要的单位。
  2. 选定等量关系:kg、g、mg 和 mcg 之间,或 L 和 mL 之间为 1000;1 kg = 2.2 lb;1 tsp = 5 mL,1 tbsp = 15 mL,1 fl oz = 30 mL,1 cup = 240 mL。
  3. 写成分数,使不需要的单位相互约去;对于速率,每个变化的单位用一个分数。
  4. 检查方向:单位越小,数字越大。
  5. 只对最终答案取整,精度按题目所述。

剂量计算

由浓度计算剂量
体积 = 剂量 / 浓度
按体重给药
剂量 = mg/kg × 体重
片剂
片数 = 剂量 / 每片规格
单位
1 g = 1000 mg, 1 mg = 1000 mcg

方法

  1. 把医嘱剂量和药品规格换算为同一单位。
  2. 用“需要量除以现有量再乘以数量”:(D/H) × Q。
  3. 按体重给药时,先乘以以 kg 计的体重,再用日剂量除以给药次数。
  4. 先估算,再检查答案是否合理。

静脉输液速度

泵速
mL/h = volume (mL)/time (h)
滴速
drops/min = volume (mL) × drop factor / time (min)
输注时间
time (h) = volume (mL)/rate (mL/h)

方法

  1. 泵速 mL/h:体积除以以小时计的时间。
  2. 滴速 drops/min:体积 × 滴系数,再除以以分钟计的时间。
  3. 剩余时间:剩余体积除以速率。
  4. 按题目或设备的要求取整。

静脉输液与液体平衡

Holliday–Segar 每小时量
4 mL/kg(前 10 kg)+ 2 mL/kg(次 10 kg)+ 1 mL/kg(20 kg 以上每 kg)
Holliday–Segar 每日量
相同分段分别为 100 / 50 / 20 mL/kg
液体平衡
入量 − 出量
冰屑
按其体积的一半计算
尿量
mL/kg/h = mL / (kg × h)
输注时间
时间 (h) = 剩余体积 (mL) / 速率 (mL/h)
已输入体积
mL = 速率 × 时间

临床评估评分

格拉斯哥昏迷量表
GCS = E (1–4) + V (1–5) + M (1–6) = 3–15
Apgar
5 项体征 × 0–2 = 0–10; 7–10 令人放心, 4–6 中度异常, 0–3 低
Braden 量表
5 × (1–4) + 1 × (1–3) = 6–23; ≤ 18 有风险
Morse 跌倒评分
跌倒 25, 诊断 15, 辅助 15/30, 静脉输液 20, 步态 10/20, 精神状态 15
NEWS2 风险
0–4 低; 单项 3 分为中低; 5–6 中; ≥ 7 高
平均动脉压
MAP = (SBP + 2·DBP)/3 = DBP + PP/3
脉压和休克指数
PP = SBP − DBP, SI = HR/SBP
体质指数
BMI = kg/m² = 703·lb/in²

方法

  1. 找出题目使用的评分表及其范围(GCS 3–15,Apgar 0–10,Braden 6–23,Morse 0–125)。
  2. 分别为每个条目评分,将描述与其对应的等级匹配。
  3. 把各条目得分相加,并检查总分是否在范围内。
  4. 应用分界值:对于 NEWS2,还要查看是否有单项参数得 3 分。
  5. 对于导出的数值,使用 MAP = (SBP + 2·DBP)/3,PP = SBP − DBP,SI = HR/SBP,BMI = kg/m²。

2练习题

1.护理学基础中等

下列哪个患者目标是按 SMART 原则书写的?

  1. A患者将尽量多吃一些
  2. B患者将在周五前借助助行架行走 20 米
  3. C患者的活动能力将得到改善
  4. D患者很快会感觉好一些
2.护理学基础困难

A patient's potassium result is 6.8 mmol/L (6.8 mEq/L). Why is this urgent?

  1. AIt is normal for patients after surgery
  2. BIt means the patient urgently needs more potassium
  3. CVery high potassium can cause life-threatening heart arrhythmias
  4. DHigh potassium causes only mild muscle cramps that settle without treatment
3.感染控制与患者安全中等

“Tall Man”大写字母标注法(如 hydrOXYzine 和 hydrALAZINE)的目的是什么?

  1. A使外观相似的药名更容易区分
  2. B表示商品名
  3. C表示药物的规格
  4. D表明两种药物中哪一种是高警示药物
4.感染控制与患者安全困难

一名意识混乱、戴着腕部约束带的患者,一只手的手指发凉、苍白,该侧桡动脉搏动减弱。护士首先应做什么?

  1. A仔细记录发现,两小时后再复查
  2. B松开该侧约束带并评估手部的血液循环
  3. C收紧另一侧约束带,防止患者拉扯
  4. D用枕头把手抬高,约束带保持不动
5.优先排序与委派中等

Several patients on a gastroenterology unit need care. Which patient should the nurse see first?

  1. ACrohn disease, waiting to be taken down for a scheduled CT scan
  2. BUlcerative colitis, asking about diet changes for home
  3. CLong-standing back pain, asking for the usual analgesic
  4. DTwo hours after a colonoscopy: rigid abdomen and severe new pain
6.优先排序与委派困难

A child who had a tonsillectomy this morning is swallowing again and again while asleep. What should the nurse suspect?

  1. ANormal swallowing during sleep
  2. BBleeding from the operation site
  3. CHunger after fasting for surgery
  4. DA sore throat from the breathing tube
7.临床护理中等

A patient is started on spironolactone while already taking an ACE inhibitor. Which blood result should be watched most closely?

  1. ACalcium, because both drugs lower it
  2. BPotassium, because both drugs can raise it
  3. CGlucose, because both drugs cause hyperglycaemia
  4. DSodium, because both drugs raise it sharply
8.临床护理困难

Why might a patient with diabetes who takes a beta-blocker not notice hypoglycaemia early?

  1. ABeta-blockers stop the liver from responding to insulin
  2. BBeta-blockers can mask warning signs such as tremor and a fast heart rate
  3. CBeta-blockers make the patient sleep through the night
  4. DBeta-blockers raise blood glucose, so true hypoglycaemia cannot happen at all
9.实验室检查值与电解质中等

A patient on peritoneal dialysis notices that the drained fluid is cloudy and has abdominal pain. What should the nurse do?

  1. AStop dialysis for a week and recheck the fluid later
  2. BAdd more glucose to the next bag to clear the fluid
  3. CSend the fluid for cell count and culture and report it
  4. DRecord it as normal and continue the usual exchanges
10.实验室检查值与电解质困难

A patient has a sodium of 150 mEq/L, a glucose of 180 mg/dL and a BUN of 28 mg/dL. Using the formula 2 × Na + glucose/18 + BUN/2.8, what is the calculated serum osmolality?

  1. AAbout 358 mOsm/kg, which is high
  2. BAbout 300 mOsm/kg, which is normal
  3. CAbout 285 mOsm/kg, which is normal
  4. DAbout 320 mOsm/kg, which is high
11.药理学中等

Which patient should usually not use the combined oral contraceptive pill?

  1. AA 38-year-old woman who smokes 20 cigarettes a day
  2. BA 30-year-old non-smoker with no medical problems
  3. CA 22-year-old non-smoker with acne
  4. DA 25-year-old woman with heavy periods
12.药理学困难

A patient on simvastatin is prescribed gemfibrozil. What is the main concern?

  1. AA much higher risk of myopathy and rhabdomyolysis
  2. BSevere hypoglycaemia
  3. CLoss of all lipid-lowering effect
  4. DA sharp rise in LDL cholesterol and triglycerides
13.内外科护理:心血管与呼吸中等

A patient with COPD uses an inhaled corticosteroid combination inhaler. Which risk should the nurse be aware of?

  1. AHearing loss after every dose
  2. BA sharp drop in potassium after each dose
  3. CAn increased risk of high blood pressure crises
  4. DAn increased risk of pneumonia
14.内外科护理:心血管与呼吸困难

A ventilated patient suddenly desaturates to 82%. The cause is not obvious and the ventilator alarms are sounding. What should the nurse do first?

  1. AIncrease the sedation and watch the monitor for the next half hour
  2. BDisconnect and hand-ventilate with 100% oxygen while calling for help
  3. CChange the ventilator settings to a higher rate
  4. DSilence the alarm and wait for the result of the next routine blood gas
15.内外科护理:神经、内分泌与肾脏中等

Before a haemodialysis catheter is used, why is the lock solution withdrawn from each lumen?

  1. AIt contains a strong antibiotic that must be kept
  2. BIt contains the patient's urine
  3. CIt contains concentrated anticoagulant
  4. DIt contains air that keeps the line open
16.内外科护理:神经、内分泌与肾脏困难

A patient with suspected meningitis has a GCS of 9 and pupils that have become unequal. A doctor plans an immediate lumbar puncture. What is the main concern?

  1. AThere is no concern, because the lumbar puncture lowers pressure safely
  2. BRaised pressure in the skull, so the procedure could cause herniation
  3. CA lumbar puncture would spread the infection to the blood
  4. DThe patient is too confused to stay still, so it is not needed
17.内外科护理:消化、围手术期与肿瘤中等

Before an anti-TNF biologic such as infliximab is started for Crohn's disease, which screening is essential?

  1. AA bone density scan
  2. BA test for coeliac disease
  3. CA test of colour vision
  4. DScreening for tuberculosis
18.内外科护理:消化、围手术期与肿瘤困难

A patient with small cell lung cancer is confused and drowsy. Sodium is 118 mmol/L and the urine is highly concentrated. Which complication is likely?

  1. ADiabetes insipidus
  2. BHypercalcaemia of malignancy
  3. CTumour lysis syndrome
  4. DSIADH
19.产科护理中等

Why is mild anaemia common in the second trimester even in healthy women?

  1. AThe fetus breaks down maternal red blood cells
  2. BThe bone marrow stops producing red cells during pregnancy
  3. CPlasma volume rises more than red cell mass
  4. DIron is lost in the urine because kidney filtration rises
20.产科护理困难

Fluid leaking from the vagina is tested. Which result supports rupture of the membranes?

  1. AA nitrazine test that turns yellow, showing acidic fluid
  2. BFluid that smells of ammonia
  3. CFluid that contains glucose on a urine dipstick
  4. DA ferning pattern on a dried slide under the microscope
21.儿科护理中等

How should a 3-year-old use a metered-dose inhaler?

  1. AWith a spacer and mask, holding the breath for 10 seconds after each puff
  2. BWith a spacer, giving all the prescribed puffs into it at the same time
  3. CWith a spacer and face mask, taking several normal breaths after each puff
  4. DDirectly into the mouth without a spacer, while breathing in as fast as possible
22.儿科护理困难

A baby born to a mother who used opioids in pregnancy has a high-pitched cry, tremors, sneezing and poor feeding. Which plan is best?

  1. ADelay all feeds until the tremors and sneezing have settled
  2. BKeep the baby in a bright, busy area of the unit and stimulate them often to keep them awake
  3. CGive naloxone to reverse the effects of the opioid
  4. DLow-stimulation care, swaddling, small frequent feeds and a withdrawal scoring tool
23.精神科护理中等

哪项原则适用于身体约束的使用?

  1. A这是限制较少的措施失败后的最后手段,需密切监测,并在安全时尽快解除
  2. B可以作为违反规定的惩罚
  3. C可以在忙碌的班次为方便工作人员而使用,只要事后记录并经团队复查即可
  4. D不需要记录
24.精神科护理困难

A patient with borderline personality disorder says, "If you don't make Anna my nurse again tomorrow, I'll cut myself." What is the most appropriate response?

  1. AIgnore the threat, because she is only trying to manipulate staff
  2. BAgree to assign Anna to her every day so that she stays safe
  3. CTake the statement seriously, assess her risk and explain that nursing assignments are decided by the team
  4. DTell her that if she cuts herself again, she will be discharged from the ward at once without any follow-up
25.护理数学与单位换算中等
94969810010210410635363738394041°F°C103.9 °F? °C

练习题(虚构数值,不作为临床指导)。 一位患者的体温为 103.9 °F。用 °C = (°F − 32) × 5/9 把它换算为摄氏度T。取到一位小数。

103.9 °F
T = °C
26.护理数学与单位换算困难
1 tsp? mL1 fl oz? mL1 杯? mLΣ = ? mL

练习题(虚构数值,不作为临床指导)。 一个班次中,患者摄入了1 tsp / 止咳糖浆, 1 fl oz / 果汁, 1 杯 / 茶。按给出的等量关系,求以 mL 表示的口服总摄入量V。

1 tsp = 5 mL1 fl oz = 30 mL1 杯 = 8 fl oz = 240 mL
V = mL
27.剂量计算中等
024681010 mL

一名体重 26 kg 的儿童按 2 mg/kg 处方用药。原液浓度为 10 mg/mL。请抽取剂量:应给多少体积 V?

26 kg2 mg/kg10 mg/mL
V = mL
28.剂量计算困难
250 mg/5 mLV = ? mL

一名体重 8 kg 的儿童,医嘱为口服混悬液每次 12.5 mg/kg,该混悬液每 5 mL 含 250 mg。你应给多少体积 V?

8 kg12.5 mg/kg250 mg/5 mL
V = mL
29.静脉输液速度中等
500 mL15 gtt/mL3 h? gtt/min

用滴系数为 15 滴/mL 的输液器在 3 小时内输入 500 mL。求滴速 R(滴/分)。 取整到最接近的整数。

500 mL3 h15 gtt/mL
R = gtt/min
30.静脉输液速度困难
200 mL15 gtt/mL20 gtt/mint = ? h

一组输液以 20 滴/分的速度经 15 滴/mL 的输液器滴注。袋中还剩 200 mL。还需多少小时 t 才会滴完?

20 gtt/min15 gtt/mL200 mL
t = h
31.静脉输液与液体平衡中等
入量出量8 小时班次牛奶100 mL果汁120 mL茶150 mL静脉输液50 mL/h × 8 h静脉抗生素2 × 100 mL尿液250 mL尿液350 mL尿液425 mL尿液175 mL伤口引流100 mL

练习题(虚构数值,不作为临床指导)。 记录显示了一名患者在一个 8 小时班次中的出入量。患者体重 90 kg。求平均尿量 U,以 mL/kg/h 计。 保留两位小数。

90 kg8 h尿液: 250 mL尿液: 350 mL尿液: 425 mL尿液: 175 mL伤口引流: 100 mL
U = mL/kg/h
32.静脉输液与液体平衡困难
1000 mL→ 200 mL/h开始 11:30t总数​ = ? h120 mL/h × 4 h

练习题(虚构数值,不作为临床指导)。 一份 1000 mL 的输液于 11:30 开始以 120 mL/h 输注。4 小时后速率改为 200 mL/h,之后不再改变。从开始算起多少小时 t 后袋子会输完? 保留一位小数。

1000 mL120 mL/h · 4 h200 mL/h
t = h
33.临床评估评分中等
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

练习题(虚构数值,不作为临床指导)。 用 Morse 跌倒评分评估一位练习患者:过去 3 个月内的跌倒史: 是; 次要诊断: 是; 行走辅助: 拐杖、手杖或助行器; 静脉输液或封管: 是; 步态: 虚弱; 精神状态: 了解自身局限。求 Morse 总分MFS。

0–125
MFS =
34.临床评估评分困难
无风险轻度风险中度风险高风险极高风险

练习题(虚构数值,不作为临床指导)。 用 Braden 量表评估一位练习患者:感觉知觉: 无损害; 潮湿程度: 偶尔潮湿; 活动: 卧床不起; 活动能力: 不受限制; 营养: 极好; 摩擦力和剪切力: 无明显问题。使用的分级为:19–23 无风险,15–18 轻度,13–14 中度,10–12 高,9 或以下极高。点击风险等级。

  1. 1无风险
  2. 2轻度风险
  3. 3中度风险
  4. 4高风险
  5. 5极高风险

3溶液

1.护理学基础

答案: B · 患者将在周五前借助助行架行走 20 米

为什么是这个答案

SMART 目标明确说明期望什么、如何衡量以及在什么时间之前完成。"周五前借助助行架行走 20 米"可以核查;"感觉好一些"则不能。

答案

B · 患者将在周五前借助助行架行走 20 米
2.护理学基础

答案: C · Very high potassium can cause life-threatening heart arrhythmias

为什么是这个答案

Severe hyperkalaemia can cause cardiac arrest. The result is escalated at once; an ECG and treatment follow, and a repeat sample checks whether the result was falsely raised.

答案

C · Very high potassium can cause life-threatening heart arrhythmias
3.感染控制与患者安全

答案: A · 使外观相似的药名更容易区分

为什么是这个答案

Tall Man 标注法把相似药名中不同的字母用大写表示,使工作人员在阅读标签、屏幕和医嘱时能注意到差异。

答案

A · 使外观相似的药名更容易区分
4.感染控制与患者安全

答案: B · 松开该侧约束带并评估手部的血液循环

为什么是这个答案

约束带远端出现循环不良的征象,需要立即松开并评估。只有在仍有必要时才正确重新系上,并用两指检查法确认,同时上报并记录发现。

答案

B · 松开该侧约束带并评估手部的血液循环
5.优先排序与委派

答案: D · Two hours after a colonoscopy: rigid abdomen and severe new pain

为什么是这个答案

A rigid abdomen with severe pain after colonoscopy suggests bowel perforation and peritonitis, a surgical emergency. The other patients have stable, chronic or routine needs.

答案

D · Two hours after a colonoscopy: rigid abdomen and severe new pain
6.优先排序与委派

答案: B · Bleeding from the operation site

为什么是这个答案

Frequent swallowing after tonsillectomy is a classic sign of bleeding. The nurse checks the throat with a light, looks at vital signs and reports at once.

答案

B · Bleeding from the operation site
7.临床护理

答案: B · Potassium, because both drugs can raise it

为什么是这个答案

Spironolactone and ACE inhibitors both reduce potassium excretion, so the combination can cause dangerous hyperkalaemia. Potassium and renal function should be checked regularly.

答案

B · Potassium, because both drugs can raise it
8.临床护理

答案: B · Beta-blockers can mask warning signs such as tremor and a fast heart rate

为什么是这个答案

Tremor, palpitations and anxiety in hypoglycaemia are driven by the sympathetic system, which beta-blockers blunt. Sweating is often still present, and patients need to monitor glucose closely.

答案

B · Beta-blockers can mask warning signs such as tremor and a fast heart rate
9.实验室检查值与电解质

答案: C · Send the fluid for cell count and culture and report it

为什么是这个答案

Cloudy effluent with abdominal pain suggests peritonitis, the main serious complication of peritoneal dialysis. A sample is sent for white cell count, Gram stain and culture, and antibiotics (often given in the dialysis fluid) are started as prescribed.

答案

C · Send the fluid for cell count and culture and report it
10.实验室检查值与电解质

答案: D · About 320 mOsm/kg, which is high

为什么是这个答案

Osmolality = 300 + 10 + 10 = 320 mOsm/kg, above the typical range of about 275–295 mOsm/kg. The high sodium is the main cause, which points to water loss or too little water intake.

答案

D · About 320 mOsm/kg, which is high
11.药理学

答案: A · A 38-year-old woman who smokes 20 cigarettes a day

为什么是这个答案

Smoking over the age of 35 greatly increases the risk of myocardial infarction and stroke with combined hormonal contraception. Progestogen-only or non-hormonal methods are preferred.

答案

A · A 38-year-old woman who smokes 20 cigarettes a day
12.药理学

答案: A · A much higher risk of myopathy and rhabdomyolysis

为什么是这个答案

Gemfibrozil reduces statin clearance and adds its own muscle toxicity. The combination greatly increases the risk of rhabdomyolysis and is generally avoided.

答案

A · A much higher risk of myopathy and rhabdomyolysis
13.内外科护理:心血管与呼吸

答案: D · An increased risk of pneumonia

为什么是这个答案

In COPD, inhaled corticosteroids increase the risk of pneumonia. They are used where there are frequent exacerbations or features of asthma, and their benefit is weighed against this risk. Signs of pneumonia should be reported promptly.

答案

D · An increased risk of pneumonia
14.内外科护理:心血管与呼吸

答案: B · Disconnect and hand-ventilate with 100% oxygen while calling for help

为什么是这个答案

When a ventilated patient deteriorates suddenly, bag-valve ventilation with 100% oxygen takes the ventilator out of the picture. The nurse then checks for displacement, obstruction, pneumothorax and equipment failure (often remembered as DOPE) and calls for senior help.

答案

B · Disconnect and hand-ventilate with 100% oxygen while calling for help
15.内外科护理:神经、内分泌与肾脏

答案: C · It contains concentrated anticoagulant

为什么是这个答案

Dialysis catheter lumens are filled with a concentrated heparin or citrate lock. If it is flushed into the patient, it can cause bleeding or other effects. Catheters are usually accessed only by trained staff.

答案

C · It contains concentrated anticoagulant
16.内外科护理:神经、内分泌与肾脏

答案: B · Raised pressure in the skull, so the procedure could cause herniation

为什么是这个答案

Reduced consciousness and unequal pupils suggest raised ICP. A lumbar puncture in this situation may cause brain herniation, so imaging comes first, and antibiotics are not delayed. The nurse should raise this concern.

答案

B · Raised pressure in the skull, so the procedure could cause herniation
17.内外科护理:消化、围手术期与肿瘤

答案: D · Screening for tuberculosis

为什么是这个答案

Anti-TNF drugs suppress immunity and can reactivate latent tuberculosis. Patients are screened for TB and hepatitis B before starting and are taught to report signs of infection.

答案

D · Screening for tuberculosis
18.内外科护理:消化、围手术期与肿瘤

答案: D · SIADH

为什么是这个答案

Small cell lung cancer can secrete ADH, causing water retention, dilutional hyponatraemia and inappropriately concentrated urine. Management includes fluid restriction and careful correction of sodium to avoid osmotic demyelination.

答案

D · SIADH
19.产科护理

答案: C · Plasma volume rises more than red cell mass

为什么是这个答案

Plasma volume increases more than red cell mass, so haemoglobin concentration falls (physiological or dilutional anaemia). Iron deficiency can add to this and should still be checked.

答案

C · Plasma volume rises more than red cell mass
20.产科护理

答案: D · A ferning pattern on a dried slide under the microscope

为什么是这个答案

Amniotic fluid forms a fern-like pattern when dried and turns nitrazine paper blue because it is alkaline. Vaginal secretions and urine are usually acidic. Blood, semen and infection can give false positives on nitrazine testing.

答案

D · A ferning pattern on a dried slide under the microscope
21.儿科护理

答案: C · With a spacer and face mask, taking several normal breaths after each puff

为什么是这个答案

Young children need a spacer with a well-fitting face mask. One puff is given at a time, and the child breathes normally for several breaths (often 5–10) to inhale the medicine. Several puffs at once reduce the dose delivered.

答案

C · With a spacer and face mask, taking several normal breaths after each puff
22.儿科护理

答案: D · Low-stimulation care, swaddling, small frequent feeds and a withdrawal scoring tool

为什么是这个答案

Neonatal abstinence (withdrawal) is managed first with calm, low-stimulation care, swaddling, frequent feeds and support for parents, with regular scoring to guide any drug treatment. Naloxone is avoided because it can trigger acute withdrawal and seizures.

答案

D · Low-stimulation care, swaddling, small frequent feeds and a withdrawal scoring tool
23.精神科护理

答案: A · 这是限制较少的措施失败后的最后手段,需密切监测,并在安全时尽快解除

为什么是这个答案

仅在降级处理失败后,为防止迫在眉睫的伤害,并依照法律和政策才使用约束。应持续监测患者的呼吸、循环和健康状况,并记录一切。

答案

A · 这是限制较少的措施失败后的最后手段,需密切监测,并在安全时尽快解除
24.精神科护理

答案: C · Take the statement seriously, assess her risk and explain that nursing assignments are decided by the team

为什么是这个答案

Every threat of self-harm needs assessment, but giving in to it reinforces the behaviour and supports splitting. The nurse addresses safety and feelings while keeping consistent team boundaries.

答案

C · Take the statement seriously, assess her risk and explain that nursing assignments are decided by the team
25.护理数学与单位换算

答案: T = 39.9 °C

温度:°C = (°F − 32) × 5/9,°F = °C × 9/5 + 32。从 °F 换算时先减 32 再乘,从 °C 换算时先乘再加 32。快速核对:37 °C 为 98.6 °F,每 1 °C 相当于 1.8 °F。

减去 32

103.9 − 32 = 71.9

乘以 5/9

T = 71.9·5/9 = 39.94 ≈ 39.9 °C

答案

T = 39.9 °C
26.护理数学与单位换算

答案: V = 275 mL

家用计量和体重:护理考试使用取整的等量关系:1 茶匙(tsp)= 5 mL,1 汤匙(tbsp)= 15 mL = 3 tsp,1 液量盎司(fl oz)= 30 mL = 2 tbsp,1 杯 = 8 fl oz = 240 mL。体重方面,1 kg = 2.2 lb,1 lb = 16 oz;长度方面,1 英寸 = 2.54 cm。设置换算时,要让你不需要的单位相互约去。

每一项的 mL 数

1 tsp = 1·5 = 5 mL
1 fl oz = 1·30 = 30 mL
1 杯 = 1·240 = 240 mL

相加

V = 5 + 30 + 240 = 275 mL

答案

V = 275 mL
27.剂量计算

答案: V = 5.2 mL

抽取剂量:体积 = (处方剂量/药物浓度) × 药物体积。先换算成相同的单位,再检查该体积是否适合注射器,并落在它的某一个刻度上。

按体重计算剂量

D = 2·26 = 52 mg

体积

V = 52/10 = 5.2 mL

在注射器上

在这支 10 mL 的注射器上,每条小刻度线代表 0.2 mL。

答案

V = 5.2 mL
28.剂量计算

答案: V = 2 mL

剂量计算:给药量等于医嘱剂量除以现有药物的规格,再乘以该规格对应的量:给药量 = (医嘱剂量/储备规格) × 储备体积。始终统一单位(先把 g 换成 mg,mg 换成 mcg),并检查答案是否合理。

按体重计算剂量

12.5·8 = 100 mg

体积

V = (100/250)·5 = 2 mL

答案

V = 2 mL
29.静脉输液速度

答案: R = 42 gtt/min

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

以分钟计的时间

3·60 = 180 min

滴速

R = 500·15/180 = 41.67 ≈ 42 gtt/min

答案

R = 42 gtt/min

床旁取最接近的整滴:42 滴/分。

30.静脉输液速度

答案: t = 2.5 h

输注速率:输液泵按 mL/h = 体积/时间(小时)设定。重力滴注按每分钟滴数计:gtt/min = 体积 (mL) × 滴系数 (gtt/mL)/时间 (min)。 滴系数印在输液器包装上:普通输液器为 10、15 或 20 gtt/mL(输血器在美国常为 10 gtt/mL,在英国为 15),微量输液器为 60 gtt/mL。务必使用题目或包装给出的滴系数。

速度(mL/h)

20·60/15 = 80 mL/h

剩余时间

t = 200/80 = 2.5 h

答案

t = 2.5 h
31.静脉输液与液体平衡

答案: U = 1.67 mL/kg/h

出入量:入量计入所有进入体内的液体(口服液体、静脉输液、静脉用药及冲管液、管饲);冰屑按其体积的一半计。出量计入尿液、引流液、呕吐物和其他丢失。平衡 = 总入量 − 总出量;平衡为负表示净丢失。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

总尿量

250 + 350 + 425 + 175 = 1200 mL

每千克每小时

U = 1200/(90·8) = 1.667 ≈ 1.67 mL/kg/h

答案

U = 1.67 mL/kg/h
32.静脉输液与液体平衡

答案: t = 6.6 h

输液时间:时间 (h) = 待输体积 (mL)/速率 (mL/h);使用袋中剩余的体积,而不是袋的容量。已输入体积 = 速率 × 时间。把小数小时换算为小时和分钟时,用小数部分 × 60(0.5 h = 30 min,而不是 50 min)。 这些数字仅供练习;在临床工作中务必遵循当地规程,高危剂量须经双人核对。

第一部分

120·4 = 480 mL
1000 − 480 = 520 mL 剩余

第二部分

520/200 = 2.6 h

总时间

t = 4 + 2.6 = 6.6 h

答案

t = 6.6 h

约为 6 h 36 min,所以袋子大约在 18:06 输完。

33.临床评估评分

答案: MFS = 85

Morse 跌倒评分:六个条目。跌倒史:否 0 分,是 25 分。次要诊断:否 0 分,是 15 分。行走辅助:无、卧床休息或护士协助 0 分;拐杖、手杖或助行器 15 分;扶着家具 30 分。静脉输液或封管:否 0 分,是 20 分。步态:正常、卧床休息或轮椅 0 分;虚弱 10 分;受损 20 分。精神状态:了解自身局限 0 分;高估或忘记自身局限 15 分。总分为 0 至 125。各医院的风险分界值不同;常用的一套是 0–24 低风险,25–44 中度风险,45 及以上为高风险。

为每个条目评分

过去 3 个月内的跌倒史: 是 → 25
次要诊断: 是 → 15
行走辅助: 拐杖、手杖或助行器 → 15
静脉输液或封管: 是 → 20
步态: 虚弱 → 10
精神状态: 了解自身局限 → 0

相加

Morse 总分 = 25 + 15 + 15 + 20 + 10 + 0 = 85

答案

MFS = 85
34.临床评估评分

答案: 无风险

Braden 量表:评估压力性损伤风险的六个分项。感觉知觉、潮湿程度、活动、活动能力和营养各评 1 至 4 分,从最差水平(1)到无问题(4);摩擦力和剪切力评 1 至 3 分。总分为 6 至 23,总分越低风险越高。常用分级:19–23 无风险,15–18 轻度风险,13–14 中度风险,10–12 高风险,9 分及以下为极高风险。

为每个分项评分

感觉知觉: 无损害 → 4
潮湿程度: 偶尔潮湿 → 3
活动: 卧床不起 → 1
活动能力: 不受限制 → 4
营养: 极好 → 4
摩擦力和剪切力: 无明显问题 → 3

相加

Braden 总分 = 4 + 3 + 1 + 4 + 4 + 3 = 19

风险等级

19 → 无风险

答案

无风险

ExamProblems · examproblems.com/courses/nclex-pn-practice-questions